# SDR DALA2015092805927

- Difficulty date: September 27, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE SECTION CONNECTION BETWEEN FRAME 30 TO FRAME 31 AND STR 41R IN FWD CARGO COMPARTMENT.  REPLACED INTERNAL STRUCTURE SECTION CONNECTION BETWEEN FRAME 30 TO FRAME 31 AND STR 41R IN FWD CARGO COMPARTMENT AS IAW SRM 51-72-11 AND DWG D53231586.
